# SDR SWIA201335460

- Difficulty date: November 24, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 40,340 hours, 57,418 cycles
- System (JASC): 2422 · AC Inverter
- Part: Relay
- Condition: Failed
- Location: Electrical Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF THE NR 2 INVERTER INOPERATIVE LIGHT ILLUMINATED, RETURNED TO FIELD.  FLT 6286 REPLACED INVERTER 2 RELAYS K0008 & K0004 IAW EMB MM.
